# SDR AALA20011522

- Difficulty date: July 28, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, AFT ENTRY DOOR EMERGENCY EXIT ESCAPE PATH LIGHT INOPERATIVE.  REPAIRED WIRE TO EMERGENCY EXIT ESCAPE PATH LIGHT AT AFT ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
